# SDR QXEA2012070700593

- Difficulty date: July 7, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N448QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4409
- Aircraft time: 367 hours, 372 cycles
- Engine: Pwc PW150A
- System (JASC): 6120 · Propeller Controlling System
- Part: Propeller
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 PROPELLER WILL NOT MX GROUND UNFEATHER WITHOUT BLADE BALANCE ASSISTANCE.   GROUND RAN ENGINE, MOVED CLA FOR NR 1 PROP SEVERAL TIMES IN AND OUT OF FEATHER POSITION.  AFTER SHUTDOWN UNFEATHERED NR 1 PROP IN GROUND MX MODE.  PROP UNFEATHERED WITHOUT ASSISTANCE. NO OTHER DEFECTS NOTED. PERFORMED OPS CHECK OF PROPELLER AUTOFEATHER SYS IN MX MODE IAW AMM TASK 61-20-00-710-805.  OPS CHECKED GOOD.  ALSO PERFORMED OPS TEST OF PROPELLER ALT FEATHER IAW AMM TASK 61-20-00-710-802. OPS TESTED GOOD.  NO FAULTS PRESENT.  RETURNED TO SERVICE.
